Bulletin of the American Mathematical Society

Review: Samuel Eilenberg and Calvin C. Elgot, Recursiveness

Michael A. Arbib

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 4 (1971), 512-521.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532928

Citation

Arbib, Michael A. Review: Samuel Eilenberg and Calvin C. Elgot, Recursiveness. Bull. Amer. Math. Soc. 77 (1971), no. 4, 512--521. https://projecteuclid.org/euclid.bams/1183532928


Export citation

References

  • 1962. J. L. Borges, Ficciones, Grove Press, New York, 1962. (translated from the Spanish).
  • 1964. C. C. Elgot and A. Robinson, Random-access stored-program machines, an approach to programming languages, J. Assoc. Comput. Mach. 11 (1964), 365-399. MR 30 #4400.
  • 1967. R. Péter, Rekursive Funktionen, Akad. Kiadó, Budapest, 1951; English transl., Academic Press, New York; Akad. Kiadó, Budapest, 1967. MR 13, 421; MR 36 #2496.
  • 1967. H. Rogers, Jr., Theory of recursive functions and effective computability, McGraw-Hill, New York, 1967. MR 37 #61.
  • 1961, 1962. R. Péter, Über die Verallgeimeinerung der Theorie der rekursiven Funktionen für abstrakte Mengen geigneter Struktur als Definitionsbereiche, Acta Math. Acad. Sci. Hungar. 12 (1961), 271-314; ibid. 13 (1962), 1-24. MR 25 #15; MR 26 #3601. For a summary in English see "On the generalization of the theory of recursive functions for abstract sets of appropriate structure as domains of definition", [Péter, 1967] Appendix.
  • 1963. J. C. Shepherdson and H. E. Sturgis, Computability of recursive functions, J. Assoc. Comput Mach. 10 (1963), 217-255. MR 27 #1359.
  • 1969. M. A. Arbib, Theories of abstract automata, Prentice-Hall, Englewood Cliffs, N. J., 1969.
  • 1960. G. Asser, Rekursive Wortfunktionen, Z. Math. Logik Grundlagen Math. 6 (1960), 258-278. MR 24 #A39.
  • 1960. S.-H. Hu, Recursive algorithms. Theory of recursive algorithms. I, Acta Math. Sinica 10 (1960), 66-88 = Chinese Math. 1 (1962), 64-96. MR22 #3684a.
  • 1960. Vladeta Vučkovič, Rekursive Wortarithmetik, Acad. Serbe Sci. Publ. Inst. Math. 14 (1960), 9-60. MR 23 #A3087.
  • 1965. F. Schwenkel, Rekursive Wortfunktionen über unendlichen Alphabeten, Z. Math. Logik Grundlagen Math. 11 (1965), 133-147. MR 30 #3845.
  • 1965. F. Schwenkel, Piecewise Linear Topology, by J. F. P. Hudson, Benjamin, New York, 1969.